# SDR HEEA955195

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Defective
- Location: T/R
- Part time: 9,099 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PADDLE "A" OF THIS ASSEMBLY HAS A HOLE IN THE LEADING EDGE WITH SEVERAL CRACKS AROUND THE HOLE.
